# SDR AALA202010049008

- Difficulty date: October 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 24,002 hours, 9,949 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Vor System
- Condition: Out Of Tolerance
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LH INERTIAL REFERENCE SYSTEM FAULT LIGHT ILLUMINATED DURING TAKEOFF ROLL; REVIEWED QRH BUT UNABLE TO ESTABLISH NAVIGATION, RETURNED TO  FIELD. ACCOMPLISHED ADIRS BITE AND GROUND TEST IAW FIM 34-21-00-810-801, FOUND PILOT'S VOR/ILS INFORMATION MISCONFIGURED. RECONFIGURED VOR/ILS INFORMATION, OPS CHECK GOOD.
